# SDR ASAA2019070729964

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 47,504 hours, 14,099 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40CGKR
- Condition: Inoperative
- Location: Hf Comm
- Part time: 19,575 hours, 5,620 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF #1 INOP. GROUNDED - YES. ACCOMPLISH FIM 23-11 TASK 806, HF COMM SYSTEM RECEIVE/XMIT PROBLEM. REMOVED & REPLACED #1 HF TRANSCEIVER, PER AMM 23-11-21, SUCCESSFUL GROUND VERIFICATION ACCOMPLISHED.
